Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 86, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Sep 14, 2010, 8:08 PM MDT for Sherman County, Kansas. It was in force for 67 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2010, 8:08 PM MDT (02:08 UTC)
- Expired
- Sep 14, 2010, 9:15 PM MDT
- In force
- 67 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
County Sherman County, KS
The radar
The Goodland radar (KGLD), 12 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 8:26 PM MDT | TSTM WND GST 60 | 13 N Goodland, KS | |
| Sep 14, 8:30 PM MDT | HAIL 1 | 3 N Goodland, KS | |
| Sep 14, 8:32 PM MDT | TSTM WND GST 78 | 1 Nne Goodland, KS | |
| Sep 14, 8:39 PM MDT | FUNNEL CLOUD | 7 Ne Goodland, KS | LAW ENFORCEMENT RELAYED PUBLIC REPORT OF FUNNEL CLOUD |
| Sep 14, 8:52 PM MDT | FUNNEL CLOUD | 6 N Edson, KS | WELL DEFINED WALL CLOUD WITH PERIODIC CONE FUNNEL |
| Sep 14, 8:52 PM MDT | HAIL 1.75 | Se Edson, KS | REPORTED AT EDSON EXIT ON INTERSTATE 70 BY KANSAS STATE TROOPER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 14, 6:28 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4172 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
905
WFUS53 KGLD 150208
TORGLD
KSC181-150315-
/O.NEW.KGLD.TO.W.0086.100915T0208Z-100915T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
808 PM MDT TUE SEP 14 2010
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN SHERMAN COUNTY IN NORTHWEST KANSAS...
* UNTIL 915 PM MDT
* AT 803 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 8 MILES
NORTH OF RULETON. DOPPLER RADAR SHOWED THIS TORNADO MOVING SOUTHWEST AT
35 MPH.
* LOCATIONS IMPACTED INCLUDE...
GOODLAND AND EDSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3950 10139 3927 10139 3938 10198 3957 10197
3957 10179
TIME...MOT...LOC 0208Z 284DEG 28KT 3944 10179
$$
JERRYK7 follow-up statements
661
WWUS53 KGLD 150216
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
816 PM MDT TUE SEP 14 2010
KSC181-150315-
/O.CON.KGLD.TO.W.0086.000000T0000Z-100915T0315Z/
SHERMAN KS-
816 PM MDT TUE SEP 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SHERMAN COUNTY
UNTIL 915 PM MDT...
AT 812 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED 9 MILES NORTH OF RULETON...AND WAS MOVING
SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
GOODLAND AND EDSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3950 10139 3927 10139 3938 10198 3957 10197
3957 10179
TIME...MOT...LOC 0216Z 284DEG 28KT 3946 10180
$$
024475
WWUS53 KGLD 150225
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
825 PM MDT TUE SEP 14 2010
KSC181-150315-
/O.CON.KGLD.TO.W.0086.000000T0000Z-100915T0315Z/
SHERMAN KS-
825 PM MDT TUE SEP 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL SHERMAN COUNTY
UNTIL 915 PM MDT...
AT 821 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTH OF GOODLAND...AND WAS MOVING SOUTHEAST
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
EDSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3935 10180 3947 10183 3954 10177 3950 10139
3927 10139
TIME...MOT...LOC 0226Z 284DEG 28KT 3944 10169
$$
024363
WWUS53 KGLD 150232
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
832 PM MDT TUE SEP 14 2010
KSC181-150315-
/O.CON.KGLD.TO.W.0086.000000T0000Z-100915T0315Z/
SHERMAN KS-
832 PM MDT TUE SEP 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL SHERMAN
COUNTY UNTIL 915 PM MDT...
AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHEAST OF GOODLAND...AND WAS MOVING EAST
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
EDSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3933 10167 3942 10169 3953 10165 3950 10139
3927 10139
TIME...MOT...LOC 0232Z 284DEG 28KT 3941 10161
$$
JERRYK972
WWUS53 KGLD 150245
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
845 PM MDT TUE SEP 14 2010
KSC181-150315-
/O.CON.KGLD.TO.W.0086.000000T0000Z-100915T0315Z/
SHERMAN KS-
845 PM MDT TUE SEP 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL SHERMAN
COUNTY UNTIL 915 PM MDT...
AT 840 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR EDSON...AND WAS MOVING EAST AT 30 MPH.
IN ADDITION...AT 832 PM MDT A WIND GUST OF 78 MPH WAS MEASURED AT
THE GOODLAND AIRPORT WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN SHERMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3932 10164 3939 10164 3952 10158 3950 10139
3927 10139
TIME...MOT...LOC 0244Z 284DEG 28KT 3938 10153
$$
JERRYK925
WWUS53 KGLD 150253
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
853 PM MDT TUE SEP 14 2010
KSC181-150315-
/O.CON.KGLD.TO.W.0086.000000T0000Z-100915T0315Z/
SHERMAN KS-
853 PM MDT TUE SEP 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL SHERMAN
COUNTY UNTIL 915 PM MDT...
AT 849 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR EDSON...AND WAS MOVING EAST AT 30 MPH.
ANOTHER POSSIBLY TORNADIC THUNDERSTORM WAS LOCATED ABOUT 5 MILES
NORTH OF EDSON...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN SHERMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3932 10164 3939 10164 3952 10158 3950 10139
3927 10139
TIME...MOT...LOC 0252Z 284DEG 28KT 3935 10150
$$
JERRYK015
WWUS53 KGLD 150301
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
901 PM MDT TUE SEP 14 2010
KSC181-150315-
/O.CON.KGLD.TO.W.0086.000000T0000Z-100915T0315Z/
SHERMAN KS-
901 PM MDT TUE SEP 14 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL SHERMAN
COUNTY UNTIL 915 PM MDT...
AT 858 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR BREWSTER...AND WAS MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN SHERMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3930 10156 3939 10158 3952 10155 3950 10139
3927 10139
TIME...MOT...LOC 0302Z 284DEG 28KT 3933 10140
$$
JERRYK839
WWUS53 KGLD 150316
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
916 PM MDT TUE SEP 14 2010
KSC181-150326-
/O.EXP.KGLD.TO.W.0086.000000T0000Z-100915T0315Z/
SHERMAN KS-
916 PM MDT TUE SEP 14 2010
...THE TORNADO WARNING FOR EAST CENTRAL SHERMAN COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM
NEAR THE THOMAS COUNTY LINE.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM MDT.
LAT...LON 3930 10156 3939 10158 3952 10155 3950 10139
3927 10139
TIME...MOT...LOC 0301Z 284DEG 28KT 3933 10141
$$
024What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Sep 14, 5:43 PM MDT, 2 hours 25 minutes earlier.
Area forecast discussion, Sep 14, 5:43 PM MDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 543 PM MDT TUE SEP 14 2010 .DISCUSSION... 220 PM MDT TUE SEP 14 2010 TONIGHT/S INCOMING S/WV TROUGH IS STILL ANTICIPATED TO FOSTER ELEVATED CONVECTION OVERNIGHT PRIMARILY NORTH OF U.S. HWY 36 AND EAST OF THE CWA. NOT EXPECTING MUCH...IF ANY... DIURNALLY DRIVEN (SURFACE BASED) CONVECTION GIVEN THE EXCESSIVE AMOUNTS OF CINH OVER THE REGION. SFC TEMPS AND MOISTURE ADVECTION NORTH OF THE CURRENT QUASI- STATIONARY FRONT THAT REMAINS DRAPED W-E BISECTING THE CWA ARE NOT EXPECTED TO WARM SUFFICIENTLY TO OVERCOME THE INHIBITION. INSTABILITY IS MEAGER SOUTH OF THE FRONT. THESE SCENARIOS ARE SUPPORTED BY MOST OF THE CONVECTIVE RESOLVING MODELS AND THEIR SUCCESSIVE RUNS. IT IS NOTEWORTHY THE LATEST HRRR AVAILABLE (17Z) GENERATES AN ISOLATED CELL OVER YUMA CNTY BY 22/23Z AND WEAKENS THE CONVECTION AS IT MOVES EAST THROUGH THE EARLY EVENING...IN RESPONSE TO A LOW AMPLITUDE LEAD S/WV TROUGH. THE EVENING POPS ACCOUNT FOR THIS SHOULD THE MODEL RUN VERIFY. ISENTROPIC LIFT AND MOISTURE ADVECTION ABOVE THE FRONT SHOULD COMMENCE AFTER 03Z COUPLED WITH MODEST MUCAPE ALLOWING FOR THE CHANCE OF SOME TSRA. WHAT ACTIVITY DEVELOPS SHOULD BE CLEAR OF THE CWA BY DAWN. ADDED PATCHY FOG TO THE GRIDS FOR MUCH OF THE EASTERN CWA NORTH OF THE FRONT GIVEN THE LOW SFC T/TD SPREADS AND PERSISTENCE FROM THE PAST TWO NIGHTS...PRIOR TO THE ARRIVAL OF A PRE-FRONTAL TROUGH AND COLD FRONT SLATE IN HERE VERY LATE TONIGHT. THE COLD FRONT WILL CLEAR THE CWA DURING THE DAY TOMORROW AS THE MAIN S/WV TROUGH PASSES WELL NORTH OF THE CWA. THIS WILL ALLOW FOR A DRY DAY WITH FURTHER DRYING OF THE AIRMASS OVERNIGHT WED NIGHT, PER PBL THETA-E FIELDS. FOR THR AND FRI DRY WX WILL CONTINUE. LOW TO MID 80S ON THR AND UPR 80S/LOW 90S ON FRI GIVEN LEE TROUGHING OVER ERN COLORADO. LATE FRI NIGHT ANOTHER COLD FRONT ASSOC WITH A DEEP LOW OVER THE CANADIAN PRAIRIES IS PROGGED TO MOVE TOWARD THE CWA. CONFIDENCE IS LOW ON HOW FAR SOUTH THE FRONT WILL MOVE INTO THE CWA AS THERE IS A CONSIDERABLE SPREAD IN THE DETERMINISTIC MODELS AND ENSEMBLE SOLUTIONS. FOR NOW I LEFT ALONE FRI NIGHT/S SLIGHT CHANCE POPS AS THE FRONT IS SLATED TO AT LEAST MAKE IT INTO THE NORTHERN TIER COUNTIES PRIOR TO 12Z SAT. THE MAIN CONCERN IS OVER THE WEEKEND/S TEMPERATURES. THE GFS SOLUTION AND SOME OF THE CONSENSUS MOS OUTPUT INDICATE HIGH TEMPS ONLY REACHING THE UPPER 60S AT LOCATIONS ALONG AND NORTH OF I-70 ON SAT. SOMETHING TO MONITOR FOR NOW AS THE FCST HIGHS ARE CURRENTLY IN MID/UPR 80S. FURTHER OUT IN TIME...IT APPEARS YET ANOTHER COLD FRONT MIGHT ARRIVE IN HERE EARLY TUE MORNING PER THE 12Z GFS AND EC. THIS WAS SUPPORTED BY THE HPC. STAY TUNED. 05 && .AVIATION... 534 PM MDT TUE SEP 14 2010 FOR THE 00Z TAF...CONVECTIVE DEVELOPMENT ONGOING OVER WASHINGTON COUNTY COLORADO WITH A TREND NORTHEASTWARD. SHOULD NOT IMPACT KGLD AND UNCERTAIN WHETHER IT WILL BE SUSTAINED LONG ENOUGH TO IMPACT KMCK. HAVE OPTED TO OMIT VCTS/TSRA MENTION FOR THIS ISSUANCE FOR KMCK BUT WILL MONITOR CLOSELY. FOCUS THEN SHIFTS TO POTENTIAL FOR LOW STRATUS/FOG AT KMCK AFTER AROUND 09Z. HAVE MVFR CIGS/VSBY FOR KMCK AFTER 09Z TRENDING DOWN TO IFR CIGS FROM 12Z THROUGH 16Z BEFORE CONDITIONS RETURN TO VFR FOR THE REMAINDER OF THE EFFECTIVE PERIOD. HAVE VFR CIGS/VSBY FOR KGLD THROUGH THE ENTIRE EFFECTIVE PERIOD WITH FEW-SCT MID LEVEL CLOUDS. FOLTZ && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Sep 14, 10:31 AM MDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1031 AM MDT TUE SEP 14 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151630- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1031 AM MDT TUE SEP 14 2010 /1131 AM CDT TUE SEP 14 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE TRI STATE AREA LATER THIS AFTERNOON INTO THIS EVENING...WITH THE GREATEST THREAT OF SEVERE WEATHER AT LOCATIONS ALONG AND NORTH OF U.S. HIGHWAY 36. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS FROM TUESDAY NIGHT ARE EXPECTED TO LINGER INTO WEDNESDAY MORNING BEFORE MOVING EAST OF THE FORECAST AREA. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS LATE IN THE DAY ON FRIDAY. SEVERE WEATHER IS CURRENTLY NOT EXPECTED WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Sep 14, 5:58 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
558 PM MDT TUE SEP 14 2010
COZ090-150030-
YUMA COUNTY-
558 PM MDT TUE SEP 14 2010
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 6 MILES SOUTHWEST OF COPE...OR
14 MILES WEST OF JOES...MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3966 10280 3978 10280 3986 10250 3957 10234
3956 10281 3966 10281
TIME...MOT...LOC 2358Z 265DEG 22KT 3962 10290
024Local storm report, Sep 14, 6:36 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
636 PM MDT TUE SEP 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND GST 6 E JOES 39.66N 102.57W
09/14/2010 M58 MPH YUMA CO MESONET
MEASURED BY CWOP SITE
&&
FOLTZLocal storm report, Sep 14, 6:48 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
648 PM MDT TUE SEP 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND GST 6 E JOES 39.66N 102.57W
09/14/2010 M76 MPH YUMA CO MESONET
MEASURED BY CWOP SITE
&&
FOLTZLocal storm report, Sep 14, 7:58 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
758 PM MDT TUE SEP 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 13 N RULETON 39.53N 101.91W
09/14/2010 M1.00 INCH SHERMAN KS TRAINED SPOTTER
&&
FOLTZSpecial weather statement, Sep 14, 8:00 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 800 PM MDT TUE SEP 14 2010 KSZ001-150230- CHEYENNE- 900 PM CDT TUE SEP 14 2010 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN NORTHWEST KANSAS... AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF WHEELER...MOVING NORTH AT 15 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3994 10146 3957 10170 3962 10192 3994 10185 TIME...MOT...LOC 0200Z 199DEG 13KT 3968 10177 024
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 6:57 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 63 min |
| Sep 14, 7:53 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 67 min |
| Sep 14, 8:00 PM MDT | Special Weather Statement | GLD | Cheyenne | 30 min |
| Sep 14, 8:37 PM MDT | Tornado Warning | GLD | Thomas | 68 min |
| Sep 14, 9:12 PM MDT | Tornado Warning | GLD | Logan, Thomas | 63 min |
| Sep 14, 10:09 PM MDT | Tornado Warning | GLD | Gove, Logan | 66 min |
| Sep 14, 10:57 PM MDT | Special Weather Statement | GLD | Thomas | 33 min |
| Sep 14, 11:10 PM MDT | Tornado Warning | GLD | Gove | 65 min |
| Sep 15, 12:00 AM MDT | Severe Thunderstorm Warning | GLD | Graham | 45 min |
| Sep 15, 12:12 AM MDT | Severe Thunderstorm Warning | GLD | Gove | 43 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.